# SDR ANCF200400034

- Difficulty date: October 12, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N583AN
- Make and model: Doug MD 83
- Aircraft serial: 53183
- Aircraft time: 27,832 hours, 26,089 cycles
- Engine: Pwa JT8D219
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 59305832
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF, THERE WAS INDICATION OF (GEAR DOOR OPEN LIGHT, LT MAIN GEAR UNSECURED) RED LIGHT ON WITH LANDING GEAR HANDLE UP WAS PERFORMED.  AFTER ASKING CONTROL TOWER ABOUT ANY ABNORMALITIES, GEAR WAS RECYCLED, IN THIS CONDITION IT SHOWS GEAR DOOR OPEN LIGHT ON,  ALL OF  GEARS DOWN AND SECURE STOPPING CHECK LIST AT THIS POINT BECAUSE OF DIFFERENCE BETWEEN CONFIGURATION AND CHECK LIST.  THE INFLIGHT GEAR DOOR OPEN LIGHT ON L,N,R GEAR LIGHT GREEN, CHECK LIST WAS PERFORMED, PROCEED TO LAND IN THIS CONFIGURATION.  IAW AMM32-12-01 PAG 204-207  WAS REPLACED DOOR ASSY IB, IAW AMM 32-30-00 PAG 201-206 ADJUSTMENT/TEST EXTENSION AND RETRACTION AND ALTERNATE EXTENSION WAS PERFORMED, TEST ON GROUND SATISFACTORY.
